# SDR P5CA9800278

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON SEVERAL AREAS OF LEFT OUTBOARD ELEVATOR UPPER SURFACE.  FIBERGLASS REPAIR MADE PER BAC SRM 51-40-15.
